# SDR ASAA0640523

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 46,167 hours, 26,242 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653170
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR TIE.  REMOVED CORROSION FOUND OUT OF LIMITS.  REPLACED SHEAR TIE PER SRM 53 00 07 FIG 201 REPAIR 3.
